Glaucoma Channel
Topics & Medications
Quicklinks
Related Channels

Trusopt Side Effects

Serious Side Effects

Some side effects with Trusopt, while occurring infrequently, are potentially serious and should be reported immediately to your healthcare provider. Trusopt is a sulfonamide drug and therefore has the potential to cause severe allergic reactions. Be sure to let your healthcare provider know immediately if you develop any signs or symptoms of an allergic reaction, such as:
 
  • An unexplained rash or hives
  • Itching
  • Unexplained swelling, especially of the mouth, lips, or throat
  • Wheezing or difficulty breathing.
     
Of course, any eye drop can cause problems (such as an eye infection) if it is contaminated, so be sure to avoid touching the tip of the dropper to any surface, including the surface of the eye. Report any signs of an eye infection (such as severe pain, swelling, or redness) to your healthcare provider right away.
 

Final Thoughts

You may experience some or none of the Trusopt side effects listed in this article. Unfortunately, there is no way for your healthcare provider to know beforehand if you will have problems with a medicine that you have never tried.
 
Therefore, make sure to let your healthcare provider know if you develop any side effects while using the eye drops or if something "just does not seem right." While it may not be related to Trusopt, your healthcare provider will be able to diagnose and treat the problem.
 

Trusopt Eye Drop Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.